# SDR R61A2021052800455

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 42,140 hours, 26,144 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALL PAX AND BOTH FA SMELLED FUMES CLIMBING THROUGH 7000 FEET. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM TASK 21-20-00-810-801, FOUND NO EVIDENCE OF SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN AND/OR COCKPIT. NO MESSAGES OR FAULT CODES.
